RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 52, Issue 1  


Estimating the diameter of one class of functions in $L_2$
A. A. Abilov
3
On local automorphisms of certain quadrics of codimension 2
A. V. Abrosimov
9
On interpolation of bilinear operators with a real method
S. V. Astashkin
15
Modular forms and group representation
G. V. Voskresenskaya
25
On conjectures of Olsson, Brauer, and Alperin
P. G. Gres'
32
Nonholonomic filtration of cohomologies of Lie algebras and “large brackets”
D. I. Gurevich, V. V. Lychagin, V. N. Rubtsov
36
Existence of a family of soliton-like solutions for the Kawahara equation
A. T. Il'ichev
42
Multiple solvability of certain elliptic problems with critical nonlinearity exponents
I. A. Kuzin
51
Criterion for $\pi$-supersolvability for finite groups
N. M. Kurnosenko
57
Phragmen–Lindelöf theorems for second-order semilinear equations with nonnegative characteristic form
V. V. Kurta
62
Application of Michael's theorem and its converse to sublinear operators
Yu. E. Linke
67
On normal equations for surfaces containing flat totally real submanifolds
A. V. Loboda
76
Generalization of the Hardy–Littlewood theorem on functions with derivatives in the space $H_1$
A. A. Pekarskii
87
On arithmetic complexity of certain constructive logics
V. E. Plisko
94
The multidimensional Jackson theorem in $L_p$
N. N. Pustovoitov
105
On the existence of certain cyclic difference families and difference matrices
B. T. Rumov
114
Arithmetic properties of functions associated with Dirichlet $L$-functions
V. N. Sorokin
120
Remarks on a parametric representation of Nevanlinna–Dzhrbashyan classes
F. A. Shamoyan
128

Brief Communications
Linear differential equations of binomial form
O. V. Viskov
141
On one family of integral functionals
A. A. Zlotnik
144
Time fluctuations in the statistical ergodic theorem
A. G. Kachurovskii
146
On random interpolation polynomials
G. G. Kosheleva
148
Initial boundary value problem for systems of equations describing wave motion in a fluid layer on an elastic base
O. L. Tolstova
150
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019